# SDR CA960723521

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Elect Receptacle
- Part number: CA167072
- Condition: Burnt
- Location: Galley Oven
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRICAL BURNING SMELL DETECTED IN OVEN GALLEY AREA. MAINTENANCE CHECK FOUND OVEN #2, POSITION 16 ELECTRICAL RECEPTACLE BURNT. RECEPTACLE CHANGED.
